Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What are the side effects of prolonged use of vicadin/acetaminophen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5267 Questions
Question
Side effects prolonged use of vicadin/acetaminophen is memory loss and agitation side effects of this medication.
Posted Mon, 4 Nov 2013 in General Health
 
 
Answered by Dr. Chobufo Ditah 58 minutes later
Brief Answer:
Acute..Yes, chronic NO..see details below

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about your back pain. Hope these pain medications really get your symptoms controlled so that you can lead a pain free life.

These drugs (hydrcodone/acetaminophen) can cause agitation shortly after consumption which lasts for a few hours and disappears there after. However, it has not been described to cause long term agitation.

These medications have not been known to cause a memory loss.

If you have symptoms of memory loss and agitation, consulting to look for other possible causes would be a great decision as these medications are not strongly linked to such side effects.

I hope this addresses your query fully. Please, feel free to ask for further information and clarification if need be. I wish you well and thank you so much for using our services.
Dr. Ditah, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor